Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 84, NWS Pueblo, CO

June 21, 2005Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 21, 2005, 4:59 PM MDT for Pueblo County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2005, 4:59 PM MDT (22:59 UTC)
Expired
Jun 21, 2005, 5:47 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2005-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2005-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2837 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 212300
SVRPUB
COC101-220030-
/O.NEW.KPUB.SV.W.0084.050621T2259Z-050622T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT TUE JUN 21 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO.
  THIS INCLUDES PUEBLO.

* UNTIL 630 PM MDT.

* AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. 
  THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 11 MILES
  NORTHEAST OF PENROSE TO PUEBLO RESERVOIR...AND WAS MOVING NORTHEAST
  AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  OVER PUEBLO RESERVOIR THROUGH 515 PM MDT.
  OVER PUEBLO WEST THROUGH 530 PM MDT.
  OVER WESTERN PUEBLO BY 520 PM MDT.
  
BLENDE IS ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3850 10489 3819 10487 3818 10448 3851 10455

$$
4 follow-up statements
000 
WWUS55 KPUB 212309
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
509 PM MDT TUE JUN 21 2005

COC101-220030-
/O.CON.KPUB.SV.W.0084.000000T0000Z-050622T0030Z/
PUEBLO CO-
509 PM MDT TUE JUN 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN PUEBLO COUNTY
UNTIL 630 PM MDT...

AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL.  THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 11
MILES NORTHWEST OF PINON TO PUEBLO RESERVOIR...OR ALONG A LINE
EXTENDING FROM 18 MILES NORTHWEST OF PUEBLO TO 8 MILES WEST OF
PUEBLO...MOVING EAST AT 10 MPH.

SEVERE THUNDERSTORMS WILL BE...
  OVER PUEBLO WEST THROUGH 530 PM MDT.
  OVER PUEBLO THROUGH 545 PM.
  
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3850 10489 3819 10487 3819 10452 3851 10455

$$
000 
WWUS55 KPUB 212317
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
516 PM MDT TUE JUN 21 2005

COC101-220030-
/O.CON.KPUB.SV.W.0084.000000T0000Z-050622T0030Z/
PUEBLO CO-
516 PM MDT TUE JUN 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN PUEBLO COUNTY
UNTIL 630 PM MDT...

AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL.  THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF PINON TO EXTREME SOUTHWESTERN PUEBLO...OR ALONG A LINE
EXTENDING FROM 16 MILES NORTH OF PUEBLO TO PUEBLO...MOVING EAST AT 15
MPH.

SEVERE THUNDERSTORMS WILL BE...
  OVER PINON THROUGH 545 PM MDT.
  OVER PUEBLO THROUGH 545 PM MDT.
  
INTERSTATE 25 FROM PINON TO 2 MILES SOUTH OF PUWBLO...AND BLENDE ARE 
ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3850 10489 3819 10487 3819 10452 3851 10455

$$
000 
WWUS55 KPUB 212329
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
529 PM MDT TUE JUN 21 2005

COC101-220030-
/O.CON.KPUB.SV.W.0084.000000T0000Z-050622T0030Z/
PUEBLO CO-
529 PM MDT TUE JUN 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN PUEBLO COUNTY
UNTIL 630 PM MDT...

AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL.  THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM PINON 
TO SOUTHERN PUEBLO...OR ALONG A LINE EXTENDING FROM 15 MILES NORTH OF 
PUEBLO TO PUEBLO...MOVING EAST AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE...
  OVER PUEBLO THROUGH 545 PM

BLENDE IS ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3850 10484 3817 10483 3819 10452 3851 10455

$$
000 
WWUS55 KPUB 212347
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
548 PM MDT TUE JUN 21 2005

COC101-212358-
/O.CAN.KPUB.SV.W.0084.000000T0000Z-050622T0030Z/
PUEBLO CO-
548 PM MDT TUE JUN 21 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUEBLO COUNTY HAS
BEEN CANCELED...

AT 545 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER HAS WEAKENED BELOW SEVERE CRITERIA AND NO
LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3850 10484 3817 10483 3819 10452 3851 10455

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:59 PM MDT, 2 hours earlier.

Area forecast discussion, Jun 21, 2:59 PM MDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT TUE JUN 21 2005

.SHORT TERM...
(TONIGHT AND WEDNESDAY)

MAIN CONCERNS REMAIN COVERAGE AND MOVEMENT OF CONVECTION ACROSS THE
REGION.

CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING
CENTROID OF UPPER HIGH ACROSS SOUTH CENTRAL COLORADO ATTM...WITH
WEAK WEST TO SOUTHWEST FLOW ALOFT ACROSS WESTERN COLORADO AND
WEAK NORTHERLY FLOW ACROSS THE EASTERN PLAINS. WATER VAPOR
IMAGERY ALSO SHOWING ABUNDANT MID AND UPPER LEVEL MOISTURE PLUME
ACROSS CENTRAL COLORADO WITH A SECONDARY PLUME NOTED ACROSS WESTERN
UTAH ATTM. REGIONAL RADARS ALSO INDICATING THE WEAK STEERING FLOW...
WITH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS MAINLY ANCHORED TO
THE HIGHER TERRAIN. AT THE SFC...OUTFLOW BOUNDARY FROM LAST NIGHTS
NORTHEASTERN PLAINS CONVECTION MOVING ACROSS THE PALMER DVD AND
AIDING IN THE CONVECTION FIRING ATTM.

TONIGHT...CONVECTION ACROSS THE REGION SHOULD DIMINISH WITH SOLAR
HEATING...AND WILL KEEP ISOLATED TO SCATTERED POPS THROUGH THE
EVENING. WILL ALSO KEEP ISOLATED POPS OVERNIGHT ACROSS THE SW AND
CENTRAL MTS...AS UPPER HIGH SLOWLY DRIFTS SOUTH AND EAST...KEEPING
WEAK SW FLOW ALOFT AND THE POSSIBILITY FOR ANY STORMS ACROSS EASTERN
UTAH AND NORTHEASTERN ARIZONA TO DRIFT ACROSS THE AREA. WITH THE WEAK
NORTHERLY FLOW ACROSS THE EASTERN MTS THIS EVENING...STORMS WILL
CONTINUE TO BE SLOW MOVERS...WITH LOCALLY HEAVY RAIN A CONCERN.

WEDNESDAY...UPPER HIGH CONTINUES TO SLIDE SOUTH AND EAST...WITH UPPER
FLOW BECOMING MORE SOUTHWESTERLY ACROSS THE ENTIRE REGION. MID AND
UPPER LEVEL MOISTURE WILL REMAIN ABUNDANT...AND WILL GO WITH
SCATTERED AFTERNOON TSRA ACROSS THE MTS. WITH SW STEERING FLOW...
STORMS WILL BE MORE LIKELY TO MOVE OFF THE HIGHER TERRAIN...AND
HAVE INCREASED POPS ACROSS THE I-25 IN THE AFTERNOON AS WELL. WITH
MORE MOISTURE IN THE ATMOSPHERE AND INCREASED AFTERNOON CLOUDS...
HAVE GONE ON THE COOLER SIDE OF GUIDANCE.  -MW

.LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

HIGH PRESSURE OVER THE REGION BEGINS TO WEAKEN AND THEN REFORMS
OVER CENTRAL PLAINS. WE CONTINUE TO SEE WEAK SHORT WAVES RIPPLE
AROUND THE EDGES. MOIST PLUME FROM THE SOUTH APPEARS TO HOLD
TOGETHER WITH ENOUGH MOISTURE TRAPPED UNDER THE RIDGE TO SUPPORT
AFTERNOON/EVENING CONVECTION OVER THE MOUNTAINS. AS THE SHORT
WAVES RIPPLE ACROSS UVV IS ENHANCED AND IMPROVES COVERAGE AND
PROBABILITIES. TIMING THESE LITTLE RIPPLES HOWEVER WILL CONTINUE
TO BE DIFFICULT.

MODELS IN SOME AGREEEMENT WITH A BOUNDARY DROPPING DOWN THE
EASTERN PLAINS ON FRIDAY. USED NAM TIMING TO ADJUST POPS, WINDS
AND TEMPS. MOISTURE HANGS IN WELL INTO FRIDAY NIGHT. SATURDAY TROF
IN THE WEST MOVES CLOSER AND SOUTHWEST FLOW SHOULD IMPROVE CHANCES
FOR THUNDERSTORMS IN THE SOUTHWEST. RIDGE REFORMS BUT MORE TO OUR
EAST BY MONDAY. TEMPS WARM AND MOIST PLUME GETS SOME HELP FROM THE
WESTERN TROF TO KEEP THE DIURNAL CONVECTION MACHINE GOING THROUGH
TUESDAY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

23/21
Hazardous weather outlook, Jun 21, 6:50 AM MDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
650 AM MDT TUE JUN 21 2005

COZ058>089-093>099-221400-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
650 AM MDT TUE JUN 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS ANTICIPATED ACROSS
THE MOUNTAINS OF SOUTHERN COLORADO THIS AFTERNOON AND EVENING. A FEW
OF THESE STORMS WILL DRIFT EAST OFF THE MOUNTAINS AND ALONG THE I-
25 CORRIDOR LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS.

THE THUNDERSTORMS WILL BE CAPABLE OF CLOUD TO GROUND LIGHTNING...
BRIEF PERIODS OF HEAVY RAIN...HAIL UP TO 1/2 INCH IN DIAMETER AND
WIND GUSTS UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH NEXT MONDAY.

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ARE EXPECTED OVER THE REGION FROM WEDNESDAY INTO
NEXT MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 21, 3:10 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MDT TUE JUN 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             6 ESE MONUMENT          39.04N 104.75W
06/21/2005  0.75 INCH        EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Jun 21, 3:32 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT TUE JUN 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             4 ENE COLORADO SPRINGS  38.86N 104.75W
06/21/2005  1.00 INCH        EL PASO            CO   TRAINED SPOTTER

&&

RSG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:52 PM MDTSevere Thunderstorm WarningPUBTeller64 min
Jun 21, 2:47 PM MDTSevere Thunderstorm WarningPUBEl Paso69 min
Jun 21, 4:05 PM MDTSevere Thunderstorm WarningPUBFremont51 min
Jun 21, 4:15 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 21, 5:42 PM MDTSevere Thunderstorm WarningPUBOtero46 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.